U.S. doctors online nowAsk doctors free
Fallon, NV
A 26-year-old female asked:

on buspar (buspirone) 15mg headache and angry and having anxiety/panic attack first time in years prescribed by pa along with ambien. can't function at all. why?

2 doctor answers5 doctors weighed in
Dr. Jessica Allan
Internal Medicine 23 years experience
Lifehasitsups&downs: Try to take a deep breath and call your doctor to refer you to a therapist. Sometime these attacks just happen even on medications.
Dr. Heidi Fowler
Psychiatry 25 years experience
Although buspar (buspirone) is 1: Of the dandiest drugs around, restlessness, nervousness, excitement & depressed mood have been described as possible side effects. Once in a while someone has a paradoxic reaction to the medication. Please tell your prescribing provider. Take care.
Dr. Donald Jacobson
A Verified Doctor commented
A US doctor answered Learn more
Are you withdrawing from a benzodiazepine?if so, you need to tell you pa to slow down the tapering.
Sep 13, 2013

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Feb 2, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.